Publication

Untitled

Grecu, Bogdan C.
Ryan, Raymond A.
Repository DOI
Publication Date
2005-04-01
Type
Article
Downloads
Citation
Grecu, Bogdan C. Ryan, Raymond A. (2005). . Proceedings of the American Mathematical Society 133 (4), 1083-1091
Abstract
We study the classes of homogeneous polynomials on a Banach space with unconditional Schauder basis that have unconditionally convergent monomial expansions relative to this basis. We extend some results of Matos, and we show that the homogeneous polynomials with unconditionally convergent expansions coincide with the polynomials that are regular with respect to the Banach lattices structure of the domain.
Funder
Publisher
American Mathematical Society (AMS)
Publisher DOI
10.1090/s0002-9939-04-07738-x
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland